# SDR AALA20140406001

- Difficulty date: April 6, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 69,177 hours, 24,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB ABOVE FWD CARGO DOOR CUT OUT AT BS 590.  REMOVED FLOOR PANEL STATION 560 - 620, RBL 46-64, REMOVED CORRODED WEB & INSTALLED NEW WEB.
